Ask an expert
Question

14 Feb 2003

Teratoxin
Please could you furnish me with details on the side effects of teratoxin(not sure of spelling)
Answer 1,570 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Tammy, I think you’re referring to Tertroxin®, a drug used to treat thyroid problems. The most common side-effects are palpitations, muscle cramps and tremors. Please let me know (as a new question please) if it was a different drug you were looking for. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18730 votes
Vote